# SDR CALA2025082608132

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N37577
- Make and model: Boeing 737924
- Aircraft serial: 67615
- Aircraft time: 6,948 hours, 2,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR IS DIFFICLT TO SEAT FOR DISARMING.   FOUND THE GRIT IS ON THE WAY OF THE GRIT BAR TO THE GRIT BAR CLIP.   ADJUST THE GIRT WITH THE COVER,  OPENED, AND CLOSED . IAW AMM 25-66-01.   NO DEFECTS NOTED.
